# SDR ASOA2016040514735

- Difficulty date: April 5, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 35,080 hours, 26,201 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 378-457
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE SEAT TRACK BS 378 - 457 CORRODED SEVERAL AREAS.  REMOVED AND REPLACED IAW AMM 53-01-11-000-802-A01, AND AMM 53-00-49-400-801-A01.
